# SDR MALA976608

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N48XJ
- Make and model: Saab SF340A
- Aircraft serial: 048
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253799383
- Condition: Corroded
- Location: Bs 294 - 387
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND CORROSION ON SEAT TRACK ASSEMBLY TO BE OUT OF LIMITS.  MAINTENANCE REPLACED SEAT TRACK AT STA 294.0 - 387.5, BLO IAW SRM 53-70-60 AND EO S53060.
